Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Wave solutions travelling along quadratic paths for the equation $ (\partial /\partial )-(k(u)u_{x})_{x}=0$


Author: George H. Pimbley Jr.
Journal: Quart. Appl. Math. 35 (1977), 129-138
MSC: Primary 35B40; Secondary 35K05
DOI: https://doi.org/10.1090/qam/440178
MathSciNet review: 440178
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B40, 35K05

Retrieve articles in all journals with MSC: 35B40, 35K05


Additional Information

DOI: https://doi.org/10.1090/qam/440178
Article copyright: © Copyright 1977 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website